# SDR FDEA200812075103

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 24 STA 1148 FLOORBEAM UPPER FLANGE CORRODED.  DUE TO FLOOR SUPPORT REPAIR 1'4 INCH HOLE IN SEAT TRACK WILL NOT HAVE EDGE DISTANCE IF DRILLED IN SAME LOCATION AS ORIGINAL.  SEE SNRM N00516 FOR FLOOR REPAIR DUE TO "T" CAP REPLACEMENT, A 1/4 INCH HOLE REQUIRED IN SEAT TRACK WOULD HAVE BEEN IN RADIUS OF "T" CHORD.  CUT OUT AND SPLICED IN NEW SECTION OF SEAT TRACK FROM STA 100-1148 REF SRM 53-10-5 FIG 1 AND RELOCATED AFFECTED FASTENER HOLE.  EA 7-5310-1232825 AUTHORIZES MATERIAL SUBSTITUTION ON STRAP.  THIS IS CLASSIFIED AS A MAJOR REPAIR
